RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazarko, Olga Valerievna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:133
Abstract pages:788
Full texts:222
References:126
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person84958
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. I. V. Pavlov, O. V. Nazarko, “On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind”, Uspekhi Mat. Nauk, 70:1(421) (2015),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 70:1 (2015), 174–175  isi  elib  scopus
2014
2. I. V. Pavlov, O. V. Nazarko, “Characterization of density processes of deformed stochastic bases of the first kind”, Tr. Mat. Inst. Steklova, 287 (2014),  267–278  mathnet  elib; Proc. Steklov Inst. Math., 287:1 (2014), 256–267  isi  elib  scopus
3. I. V. Pavlov, O. V. Nazarko, “Optional sampling theorem for deformed submartingales”, Teor. Veroyatnost. i Primenen., 59:3 (2014),  585–594  mathnet  mathscinet  elib; Theory Probab. Appl., 59:3 (2015), 499–507  isi  elib  scopus
2013
4. I. V. Pavlov, O. V. Nazarko, “Generalization of Doob's optional sampling theorem for deformed submartingales”, Uspekhi Mat. Nauk, 68:6(414) (2013),  175–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:6 (2013), 1139–1141  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020